# SDR 29GA201304122713

- Difficulty date: March 27, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 28,821 hours, 32,012 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Missing
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4012.  ON LANDING,  TOWER INFORMED CREW OF MISSING NR 2 TIRE.  INSTALLED NR 2 TIRE.
